# SDR DALA2018081505091

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1328-1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT, BS 1328 - 1344.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-30-05 VOL. II.
